# SDR CALA0000033

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 CRACK IN AFT ENTRANCE DOOR CENTER HORIZONTAL BEAM RT END FITTING FLANGE.  ANGLES WERE INSTALLED IAW SRM 51-30-5 AND 51-30-2.
